# SDR DHL9974217C

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENG NOSE COWL AFT WEB CRACKED OUT.  INSTALLED WEB REPAIR PER SRM 51-40-2, 27 BY 6, N/R 6671.
